15 months okay now bad vision

Post your questions and start your research in this forum if more than three months ago you had any type of surgery to reduce the need for glasses and contacts.

15 months okay now bad vision

Postby GeneralPatientInquiry » Fri Jun 02, 2006 7:41 pm

I had LASIK 15months ago and my vision was very stable even not good after that. Last 2 weeks, I was very depressed and cried a lot. Also I took some medicine to stablise my emotion. After that I found there are some regression of my eyes, especially my right eye. The vision was not as sharp as before. Can cry affect my vision? Or anything I could do to improve my vision??


Regards,

Joy
This post is a reprint of a previously requested inquiry received by USAEyes.org via email.
GeneralPatientInquiry
 
Posts: 110
Joined: Tue May 30, 2006 8:00 pm

Postby LasikExpert » Fri Jun 02, 2006 7:42 pm

Joy,

Check with your pharmacist to determine if any medication you are taking (prescription and over-the-counter) can cause dehydration or dry eyes. This could affect vision. Check if the medications can affect your hormone balance. This too can cause changes in your vision.

Are you pregnant, nursing, or at an age where menopause may be a consideration? All can cause a hormone imbalance that could result in vision changes.

Excessive crying may affect hydration of the cornea, but I cannot find a report that indicates excessive crying would cause vision problems as you report. Stress tearing is quite different than normal lubrication tearing.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby GeneralPatientInquiry » Fri Jun 02, 2006 7:43 pm

Dear Glenn,

Thank you for your reply.

I have asked pharmacist, actually, one medicine I toook could affect vision and that's could be side effect of the medicine. and another one I took could affect my hormone balance. I stop taking them 3days ago. Do you think is there any chance my vision can return.

Regards,

Joy
This post is a reprint of a previously requested inquiry received by USAEyes.org via email.
GeneralPatientInquiry
 
Posts: 110
Joined: Tue May 30, 2006 8:00 pm

Postby LasikExpert » Fri Jun 02, 2006 7:44 pm

Yes, it is very likely your vision will return if it was affected by either a hormone imbalance or any medication. Ask your pharmacist how long it will take for the medication to be fully expelled from your body. Do not expect any improvement until days to weeks after that period of time. It does not seem likely that any permanent change would have occurred, but you should ask your doctor.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California


Return to Had It A While Ago

Who is online

Users browsing this forum: Google [Bot] and 2 guests